| Model Number |
FIBERTAK WITH SUTURETAPE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based off the photo provided by the customer which shows the suture construct frayed and broken.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
Event or Problem Description
It was reported that during a biceps tendon surgery the anchor did not hold in place.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.